# SDR SWI2025F00141

- Difficulty date: July 9, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N127SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000441
- Aircraft time: 24,920 hours, 14,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA54874-ETD2019-170-152080 MXCODEID49958-PR - DENTS (20 EACH) ON FWD FUSEALGE RH SKIN PANEL PN 170-20872-004 FR 21-22 STR 05R-12R  FOUND TO BE WITHIN TEMPORY ALLOWABLE DAMAGE PER ETD2019-170-152080 FOR 7,500 FC. REFER TO ETD2019-170-152080 WITHIN THIS PERIOD ACCOMPLISH PERMANENT REPAIR PER THIS ETD., PART NUMBER:   - , SERIAL NUMBER: 17000441, POSITION:   (FILED CLOSED)    REPLACED FUSELAGE SKIN P/N 170-20872-004 REF SRM 51-40-08 AND ETD 2024-170-004269A AND FEAM WO MIA-WA-11-2024 REV C CAMP CP 28768587C CAMP CP 28768587
